# SDR SWAA2025040400780

- Difficulty date: February 28, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 LOCATED RBL 6 KEEL BEAM 2025-171810 <[01].  REPLACED SUPPORT BRACKET BODY STATION 540 LOCATED RBL 6 KEEL BEAM IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.  LENGHT OF CRACK IS: 1.028 INCHES. TOOL USED IS: ELECTRONIC CALIPER. P/N: 500-196-30 S/N: A23378547 DUE DATE: 16-SEP-25; [02] COMPLETED JOB.
